MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X54MM; PROTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X54MM; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 11-301000 mod femoral prox locking screw 097770.11-302102 arcos troch claw small 100mm 603640.11-302136 arcos lateral troch bolt 36mm 814260.G2: foreign: australia.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a hip revision due to unknown reasons one year post implantation.Attempts have been made and no further information has been provided.

Brand Name
ACT ARTIC E1 HIP BRG 28X54MM
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17662274
Report Number0001825034-2023-02061
Device Sequence Number12529769
Product Code LPH
UDI-Device Identifier00880304485105
UDI-Public(01)00880304485105(17)210526(10)339230
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/26/2021
Device Model NumberN/A
Device Catalogue NumberEP-200160
Device Lot Number339230
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexMale